The Annals of Mathematical Statistics

A Theory of Validation for Derivative Specifications and Check Lists

Lee Byrne

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 146-157.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732592

Digital Object Identifier
doi:10.1214/aoms/1177732592

Zentralblatt MATH identifier
61.1328.19

JSTOR
links.jstor.org

Citation

Byrne, Lee. A Theory of Validation for Derivative Specifications and Check Lists. Ann. Math. Statist. 6 (1935), no. 3, 146--157. doi:10.1214/aoms/1177732592. https://projecteuclid.org/euclid.aoms/1177732592


Export citation